Skip to main content

Profedain tablets

Profedain tablets
Generic Name: Profedain tablets Dosage Form: Oral Category: Tablets / Caplets Packaging: 2*10 sugar coated tablets

Composition:
Each tablet contains:
Ibuprofen USP 200 mg
Ibuprofen USP 400 mg


Indications:
Ibuprofen belongs to a group of medicines called Non-Steroidal Anti-inflammatory Drugs (NSAIDs). Ibuprofen works
by reducing inflammation and relieving pain including period pain, nerve related pain (neuralgia), dental pain,
headaches and migraine, backache, swelling and stiffness in the joints and muscles (rheumatic and muscular pain),
fever and cold and flu symptoms.

The information provided above is general in nature and for informational purposes only. It is NOT a substitute for the advice of your doctor. You must always consult your healthcare professional before starting any medication/supplementation program.
Keep out of reach of children.